# SDR RAIA0012049

- Difficulty date: December 18, 2000
- Submitted: December 21, 2000
- Operation: Air carrier
- Aircraft: N571HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41090
- Aircraft time: 10,267 hours, 11,040 cycles
- Engine: Garrtt TPE33114GR
- Engine time: 9,177 hours, 9,997 cycles
- System (JASC): 7300 · Engine Fuel and Control
- Part: Sensor
- Part number: 31055017
- Condition: Failed
- Location: Left Engine
- Part time: 7,829 hours, 8,652 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

7290-STL-LEFT ENGINE WOULD NOT MAKE TARGET TORQUE, ENGINE SLOW TO ACCELERATE. MAINTENANCE INSPECTED AND REPLACED LEFT ENGINE T2 SENSOR.
